MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON; PTA BALLOON DILATATION CATHETER
Model Number US3513058
Medical Device Problem Codes Difficult to Insert (1316); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.Therefore, the investigation is confirmed for material peeling and it is unconfirmed for difficult to insert.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model us3513058 pta balloon dilatation catheter allegedly experienced difficult to insert and peeled or delaminated.The information was received from a single source.This malfunction involved patient with no patient consequences.Patients' age, weight and gender were not provided.

Brand Name
ULTRASCORE FOCUSED FORCE PTA BALLOON
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11218984
Report Number2020394-2021-80073
Device Sequence Number11777741
Product Code PNO
UDI-Device Identifier00801741116766
UDI-Public(01)00801741116766
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberUS3513058
Device Catalogue NumberUS3513058
Device Lot NumberGFEN2035
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2020
Initial Report FDA Received Date01/22/2021
Patient Sequence Number1